# SDR NOCA0306

- Difficulty date: January 10, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767324
- Aircraft serial: 26257
- Engine: Ge CF680C2*
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SLIDE ASSEMBLY BOTTOM ATTACH POINTS NOT SECURED DUE TO IMPROPER INSTALLATION, SLIDE REPLACED.
